| Catalog Number |
H965600334131 |
| Medical Device Problem Code |
Air Leak (1008)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/10/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The angiodynamics january 2016 complaint report was reviewed for the convenience kit product family and the failure mode, "air bubbles noted." no adverse trend was identified.As received, the pressure monitoring line/disposable transducer assembly was separated at the bond site.No other visual defects were apparent.The root cause has been determined to be insufficient bonding adhesive which would be the result of the responsible employees failing to follow proper procedures.All employees involved in the assembly of the reported device lot have been made aware of this event and have been re-trained on the applicable procedures.Process controls in place include visual inspection for proper bonds and leak testing performed on an aql basis.((b)(4)).The mdr for this complaint record was originally submitted on 3/10/2016 via (b)(4).Due to e-submitting requirements, it was returned for resubmitting.
Event or Problem Description
As reported, when convenience kit was being utilized in the cath lab, it was noted that air was being introduced into the system and "back flowing into the transducer line." no patient injury was reported.The used device has been returned to angiodyanamics for evaluation.